# SDR 96ZZZM1325

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 2210 · Autopilot System
- Part: Yaw Dmpr Module
- Part number: 285T0013106
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2610 - UNCOMMANED RUDDER ON CLIMB-OUT, RUDDER KICKED TWICE, ONCE UPON TURNBACK.  APPROX 1 HOUR LATER LATER, RUDDER KICKED ONCE AT 500 FEET FROM TOUCHDOWN.  CHECKED YAW DAMPER PER FIM 22-21-00, PAGE 101.  NO FAULTS NOTED.  CHECKED THE YAW DAMPER MODULES FOR FAULT BALLS, NONE FOUND.  CHECKED THE RUDDER RATIO MODULES FOR FAULTS, NONE NOTED.  COMPLIED WITH RUDDER AND RUDDER TRIM SYSTEM ADJUSTMENT AND TEST PER MM 27-21-00, PAGE 501-526.  OPS CHECK GOOD.  COMPLIED WITH FIM TEST OF RUDDER RATIO CHANGER PER FIM MANUAL.  OPS CHECK GOOD.  REMOVED AND REPLACED BOTH YAW DAMPER MODULES PER BOEING ENGINEERING AS PRECAUTIONARY.  REFERENCE AWXA960371.
